Disprin Reg Sol Tabs  48

Disprin Reg Sol Tabs 48

$5.35
RRP $6.95
Save 23%
$5.35
RRP $6.95
Save 23%

Disprin Reg Sol Tabs 48

    QUANTITY

    Be the first to review this product

    Disprin Reg Sol Tabs 48

    Disprin Reg Sol Tabs 48. Disprin Direct Chewable Aspirin contains:Aspirin (acetylsalicylic acid) 300 mg. Other ingredients are glycine, maize starch, microcrystalline cellulose, purified talc, lemon flavour, saccharin.They can be chewed and dont require water.How to take Disprin Direct Chewable Aspirin:Adults should take 1-3 tablets every 4 hours as required dispersed on tongue without water. Maximum 13 tablets in 24 hours. Children: not to be given except on medical advice.Caution before taking Disprin Direct Chewable Aspirin: Do not take aspirin if you are allergic to aspirin or to any other ingredients, have a stomach ulcer or have haemophilia. Avoid in asthmatics and pregnancy particularly the final trimester. Do not give aspirin to children under 12 years unless medically indicated, and avoid in children aged up to and including 15 years if feverish. You should ask your doctor before taking aspirin if you are taking medicines for blood clots (thrombosis) such as warfarin or gout such as probenecid.You should carefully read all product packaging and labels prior to use

    • Price: $5.35 - In stock

    Description

    Disprin Reg Sol Tabs 48

    Reviews

    Disprin Reg Sol Tabs 48. Disprin Direct Chewable Aspirin contains:Aspirin (acetylsalicylic acid) 300 mg. Other ingredients are glycine, maize starch, microcrystalline cellulose, purified talc, lemon flavour, saccharin.They can be chewed and dont require water.How to take Disprin Direct Chewable Aspirin:Adults should take 1-3 tablets every 4 hours as required dispersed on tongue without water. Maximum 13 tablets in 24 hours. Children: not to be given except on medical advice.Caution before taking Disprin Direct Chewable Aspirin: Do not take aspirin if you are allergic to aspirin or to any other ingredients, have a stomach ulcer or have haemophilia. Avoid in asthmatics and pregnancy particularly the final trimester. Do not give aspirin to children under 12 years unless medically indicated, and avoid in children aged up to and including 15 years if feverish. You should ask your doctor before taking aspirin if you are taking medicines for blood clots (thrombosis) such as warfarin or gout such as probenecid.You should carefully read all product packaging and labels prior to use

    • Price: $5.35 - In stock
    0 0